CONJUGACY SEPARABILITY OF GENERALIZED FREE PRODUCTS OF FINITELY GENERATED NILPOTENT GROUPS

Title
CONJUGACY SEPARABILITY OF GENERALIZED FREE PRODUCTS OF FINITELY GENERATED NILPOTENT GROUPS
Author(s)
김관수Wei Zhou[Wei Zhou]Wujie Shi[Wujie Shi]C.Y. Tang[C.Y. Tang]
Keywords
SURFACE GROUPS
Issue Date
201011
Publisher
KOREAN MATHEMATICAL SOC
Citation
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.6, pp.1195 - 1204
Abstract
In this paper, we prove a criterion of conjugacy separability of generalized free products of polycyclic-by-finite groups with a non-cyclic amalgamated subgroup. Applying this criterion, we prove that certain generalized free products of polycyclic-by-finite groups are conjugacy separable.
URI
http://hdl.handle.net/YU.REPOSITORY/23356http://dx.doi.org/10.4134/BKMS.2010.47.6.1195
ISSN
1015-8634
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE